Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What are the dangers of prolonged use of cortisteroid eye drops?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 101 Questions
What are the dangers of abuse of cortisteroid eye drops on the eye over a period of 1 month? iT IS SUSPECTED THAT i MAY BE SUFFERING FROM BLEPHARITIS IN BOTH EYES.
Posted Tue, 18 Dec 2012 in Vision and Eye Disorders
Answered by Dr. Mihir Shah 56 minutes later

Thanks for the query.

Prolonged use of steroid eye drops can cause a raise in your intraocular pressure and can ultimately cause glaucoma. So it is important to monitor your eye pressure when you are using steroid drops. There is also a possibility of developing cataract after prolonged use of steroid drops.

Hope I have answered your query. I will be available to answer any furthur queries if you have any.

Best regards,
Dr.Mihir Shah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor